Alert archive / New Jersey / Coastal Flood Advisories in 2011
Coastal Flood Advisory 65, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Oct 27, 2011, 12:36 PM EDT for Burlington County, Camden County, Gloucester County, New Jersey; Delaware County, Philadelphia County, Pennsylvania. It took effect at Oct 27, 2011, 1:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2011, 12:36 PM EDT (16:36 UTC)
- In effect from
- Oct 27, 2011, 1:00 PM EDT
- Expired
- Oct 27, 2011, 4:48 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WHUS41 KPHI 271636 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1236 PM EDT THU OCT 27 2011 NJZ017>019-PAZ070-071-272100- /O.NEW.KPHI.CF.Y.0065.111027T1700Z-111027T2100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1236 PM EDT THU OCT 27 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * LOCATION...ALONG THE TIDAL PORTIONS OF THE DELAWARE RIVER. * COASTAL FLOODING...MINOR TIDAL FLOODING IS EXPECTED. * TIMING...HIGH TIDE WILL OCCUR BETWEEN 200 PM AND 400 PM. * IMPACTS...LOCALIZED ROADWAY FLOODING IN THE MOST PRONE AREAS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ003-004-NJZ012>014-020-022>027-280045- /O.NEW.KPHI.CF.Y.0066.111028T1200Z-111028T1600Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1236 PM EDT THU OCT 27 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO NOON EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO NOON EDT FRIDAY. * LOCATION...COASTAL AREAS ALONG THE RARITAN BAY, THE ATLANTIC OCEAN AND THE LOWER DELAWARE BAY. * COASTAL FLOODING...MINOR TIDAL FLOODING IS EXPECTED WITH FRIDAY MORNINGS HIGH TIDE. * TIMING...HIGH TIDE WILL OCCUR BETWEEN 830 AM AND 1030 AM ALONG THE OCEAN FRONT. HIGH TIDES USUALLY OCCURS AND HOUR OR TWO LATER IN THE BACK BAYS. * IMPACTS...LOCALIZED ROADWAY FLOODING IN THE MOST PRONE AREAS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ MEOLA/GIGI
1 follow-up statement
135 WHUS41 KPHI 272048 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 448 PM EDT THU OCT 27 2011 NJZ017>019-PAZ070-071-272200- /O.CAN.KPHI.CF.Y.0065.000000T0000Z-111027T2100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 448 PM EDT THU OCT 27 2011 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS CANCELLED THE COASTAL FLOOD ADVISORY FOR THE TIDAL SECTION OF THE DELAWARE RIVER AND ITS TIDAL TRIBUTARIES. $$ DEZ002-NJZ021-281000- /O.EXA.KPHI.CF.Y.0066.111028T1200Z-111028T1600Z/ KENT-CUMBERLAND- 448 PM EDT THU OCT 27 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO NOON EDT FRIDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A COASTAL FLOOD ADVISORY. IT IS IN EFFECT FROM 800 AM UNTIL NOON FRIDAY. * LOCATION...THE COASTS OF NEW JERSEY AND DELAWARE, AS WELL AS DELAWARE BAY AND RARITAN BAY. * COASTAL FLOODING...MINOR TIDAL FLOODING IS EXPECTED WITH FRIDAY MORNING'S HIGH TIDE. * TIMING...HIGH TIDE WILL OCCUR BETWEEN 830 AM AND 930 AM ALONG THE OCEANFRONT. HIGH TIDE ON THE BAYS OCCURS LATER THAN IT DOES ALONG THE OCEANFRONT. * IMPACTS...LOCALIZED ROADWAY FLOODING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY, THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED, LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ003-004-NJZ012>014-020-022>027-281000- /O.CON.KPHI.CF.Y.0066.111028T1200Z-111028T1600Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 448 PM EDT THU OCT 27 2011 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON EDT FRIDAY... * LOCATION...THE COASTS OF NEW JERSEY AND DELAWARE, AS WELL AS DELAWARE BAY AND RARITAN BAY. * COASTAL FLOODING...MINOR TIDAL FLOODING IS EXPECTED WITH FRIDAY MORNING'S HIGH TIDE. * TIMING...HIGH TIDE WILL OCCUR BETWEEN 830 AM AND 930 AM ALONG THE OCEANFRONT. HIGH TIDE ON THE BAYS OCCURS LATER THAN IT DOES ALONG THE OCEANFRONT. * IMPACTS...LOCALIZED ROADWAY FLOODING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY, THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED, LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ IOVINO
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Oct 27, 10:50 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 27, 10:50 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1050 AM EDT THU OCT 27 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM AND FRONT WILL SAG SOUTH ACROSS THE REGION
TODAY. THE LOW WILL MOVE OFF THE COAST LATER TODAY. HIGH PRESSURE
FROM CANADA WILL BUILD OVER THE AREA TONIGHT AND FRIDAY AND THEN
MOVE OFF TO THE EAST FRIDAY NIGHT. LOW PRESSURE WILL DEVELOP OFF
THE CAROLINA COAST THEN TRACK NORTHEAST BRINGING MORE UNSETTLED
WEATHER SATURDAY AND SATURDAY NIGHT. ANOTHER HIGH PRESSURE AREA
WILL BUILD OVER THE AREA SUNDAY AND MONDAY. ANOTHER LOW MAY AFFECT
THE AREA TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RAIN WAS OVERSPREADING THE AREA EARLY THIS MORNING. THERE ARE THE
USUAL DYANAMIC AND FRONTOGENETIC PROCESSES IN PLAY AFTER EARLY
ISENTROPIC LIFT, AND THERE CLEARLY IS SUFFICIENT MOISTURE
AVAILABLE. TEMPERATURES WERE SHOWING SIGNS OF COLD AIR ADVECTION
TO THE NORTH OF THE COLD FRONT, WHICH WAS NOW SAGGED INTO THE
NORTHERN PART OF THE FORECAST AREA. ALTHOUGH THE FRONT IS AN
ANAFRONT (NEGATIVE TILT MID LEVEL TROUGH AND WEAK WINDS
PERPENDICULAR TO THE FRONT AT H9 AND H8), RAIN HAD BROKEN OUT ON
BOTH SIDES OF IT.
THE FRONT WILL BEGIN TO LOSE ITS ANAFRONT CHARACTERISTICS BY THE
END OF THE PERIOD, WHEN H9 AND H8 WINDS BEGIN TO INCREASE. SURFACE
WINDS ALSO WILL BEGIN TO INCREASE, AND BRISK CONDITIONS ARE
EXPECTED TO SPREAD FROM NORTH TO SOUTH DURING THE COURSE OF THE
AFTERNOON.
WE ARE EXPECTING A MODERATE RAIN EVENT TODAY FOR MOST OF THE
FORECAST AREA. NO FLOODING THAT IS STRICTLY RAIN-RELATED IS
EXPECTED. WE PRESENTLY DON'T ANTICIPATE MUCH OF A CHANGEOVER TO
SNOW DURING THIS PERIOD IN THE FAR NORTHWEST, ALTHOUGH HIGH
TEMPERATURES THERE ARE EXPECTED TO OCCUR EARLY THIS MORNING.
TEMPERATURES ARE A CHALLENGE TODAY, BECAUSE THEY ARE DEPENDENT ON
THE TIMING OF THE FRONT. THE FRONT IS EXPECTED TO MAKE IT THROUGH
MOST IF NOT ALL OF THE FORECAST AREA BY 22Z.
GFS MOS WAS VERIFYING BETTER THAN NAM MOS IN THE COLD AIR NORTH OF
THE BOUNDARY AND WAS USED FOR FINE TUNING WITH THIS UPDATE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
WE MAY BE A LITTLE PESSIMISTIC REGARDING THE END TIME OF
PRECIPITATION THIS PERIOD, BECAUSE THE FRONT SHOULD LOSE ALL OF
ITS ANAFRONT CHARACTERISTICS EARLY. WE DON'T EXPECT ANY
SIGNIFICANT SNOWFALL TO OCCUR FAR NORTHWEST, ALTHOUGH WE CAN'T
RULE OUT SOME VERY LIGHT ACCUMULATION ON GRASSY SURFACES FAR
NORTHWEST IN THE EVENING. ON TEMPERATURES, WE MIGHT SEE SOME
PARTIAL DECOUPLING LATE AS BRISK NORTH TO NORTHWEST WINDS BEGIN TO
RELAX. THAT MAY CAUSE SOME FREEZING TEMPERATURES NORTHWEST, AND
LOCATIONS FROM THE FAR NORTHWESTERN SUBURBS OF PHILADELPHIA INTO
THE READING AREA WOULD STILL REQUIRE A FREEZE WARNING. WE HAVE
ISSUED A FREEZE WATCH THERE.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE AREA FRIDAY AND REMAIN THROUGH
FRIDAY NIGHT. THIS WILL BRING DRY AND COOL WEATHER TO THE AREA.
THERE WILL BE AN INCREASE IN CLOUDS LATER FRIDAY AND FRIDAY NIGHT AS
THE NEXT SYSTEM APPROACHES.
THE FCST MODELS INDICATE THAT LOW PRESSURE WILL DEVELOP OFF THE
CAROLINA COAST FRIDAY AND THE MOVE NORTHEAST OFF THE DE/NJ COAST
SAT. THE NAM AND GFS KEEP THE LOW FURTHER EAST THE THE ECMWF MODEL.
THE POSITION AND STRENGTH OF THE SYSTEM WILL DETERMINE HOW MUCH QPF
AND IN WHAT FORM OCCURS. THE LATEST ECMWF CONTINUES TO SHOW A
STUNNING EARLY SEASON SNOWFALL FOR MUCH OF THE NRN HALF OF NJ WITH
THE NCEP WWD OFFICE LEANING TOWARD ITS SOLUTION. THE GFS ALSO HAS
SOME SNOWFALL...BUT LIGHTER TOTALS. THE NAM REMAINS MOSTLY TOO WARM
FOR SNOW WITH MAINLY RAIN AND PERHAPS SOME LIGHT SNOW AT THE END. WE
WILL BE CLOSELY FOLLOWING THIS SYSTEM LATER TODAY AND FRI.
THE LOW WILL MOVE NORTHEAST SAT NIGHT AND HIGH PRESSURE WILL BUILD
BACK IN FOR SUN. THE SUN AND SUN NIGHT PERIODS WILL BE DRY WITH COOL
TEMPERATURES. CONTINUED DIFFERENCES IN THE MODELS EARLY NEXT WEEK
WILL LEAD ME TO JUST MAINTAIN THE SMALL CHCS FOR PRECIP WITH A
RATHER LOW CONFID FCST. BOTH THE GFS/ECMWF SEEM TO INDICATE ANOTHER
COASTAL STORM MAY AFFECT THE SRN HALF OF THE AREA NEXT TUE.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
WE FORECAST MVFR AND OCCASIONAL IFR CONDITIONS IN RAIN TODAY. WE
CONTINUE TO FAVOR THE FORMER CATEGORY BECAUSE THE FLOW IS EXPECTED
TO TURN FROM SOUTHWEST TO NORTHERLY (RELATIVELY EARLY AT THE
NORTHWESTERN SITES) AND THEN MAINTAIN THE NORTHERN COMPONENT.
THAT FLOW IS EXPECTED TO BECOME BRISK, AND GUSTS IN THE 25 TO 30
KNOT RANGE ARE POSSIBLE THIS AFTERNOON.
VFR CONDITIONS ARE FORECAST TO RETURN THIS EVENING, AND AT THAT
TIME WINDS WILL BEGIN TO DIMINISH.
OUTLOOK...
MOSTLY VFR CONDITIONS EXPECTED FRI AND FRI NIGHT WITH AN INCREASE IN
CLOUDS LATER FRI. PRECIPITATION RAIN (SOUTH AND EAST) AND RAIN/SNOW
(NORTH AND WEST) ALONG WITH LOWER CONDITIONS SAT-SAT NIGHT. A LOW
PRESSURE SYSTEM WILL BE MOVING ALONG THE EAST COAST. A RETURN TO
FAIR WEATHER SUN WHICH SHOULD HOLD INTO EARLY MON.
&&
.MARINE...
OUR GUIDANCE IS SUGGESTING THAT THERE MAY BE A RELATIVELY BRIEF
PERIOD OF GALE FORCE GUSTS IN THE LATE AFTERNOON TO EVENING TIME
FRAME, BUT IT DOESN'T SUGGEST THAT THEY ARE SUSTAINED FOR MORE
THAN A FEW HOURS. WE HAVE ACCEPTED THAT AND GONE WITH A ROBUST
SMALL CRAFT ADVISORY FROM LATER THIS AFTERNOON THROUGH FRIDAY
MORNING OVER ALL WATERS. THE SEAS FORECAST IS COMMENSURATE WITH
SUCH A NORTH TO NORTHWEST FLOW.
SMALL CRAFT CONDITIONS ON THE WATERS FRI MORNING WILL DIMINISH BY
THE AFTERNOON AS HIGH PRESSURE BUILDS OVER THE AREA. ANOTHER PERIOD
OF SCA CONDITIONS WILL DEVELOP ON THE WATERS FRI NIGHT AND PERSIST
INTO SUN. THERE IS A CHC FOR GALE CONDITIONS IF THE STRONGER LOW
ADVERTISED BY THE 00Z/27 ECMWF DEVELOPS.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY ALONG THE OCEANFRONT HAS BEEN CANCELLED
AS HIGH TIDE HAS ENDED IN THOSE AREAS. THE COASTAL FLOOD ADVISORY
REMAINS IN EFFECT THROUGH NOON ON THE DELAWARE BAY.
BEYOND TODAY, THE RECENT NEW MOON WILL CREATE DAILY OPPORTUNITIES
FOR MINOR TIDAL FLOODING ALONG THE NJ/DE OCEAN SHORE AND BACK
BAYS. THIS WILL BE WITH THE MID-LATE MORNING HIGH TIDE...WHICH IS
THE HIGHER OF THE TWO DAILY TIDES. THE STORM SYSTEM ALONG THE
SHORE SAT MAY CREATE THE POSSIBILITY FOR MORE PRONOUNCED TIDES ON
SAT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
PAZ060-067>069.
NJ...COASTAL FLOOD ADVISORY UNTIL NOON EDT TODAY FOR NJZ016-021.
DE...COASTAL FLOOD ADVISORY UNTIL NOON EDT TODAY FOR DEZ001-002.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EDT
FRIDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...DELISI/O'HARA
MARINE...DELISI/O'HARA
TIDES/COASTAL FLOODING...DELISI/GIGI/MEOLAHazardous weather outlook, Oct 27, 10:53 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1053 AM EDT THU OCT 27 2011 NJZ001-007>010-012-015-PAZ054-055-061-062-281500- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-LEHIGH-NORTHAMPTON- 1053 AM EDT THU OCT 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR ACCUMULATING SNOW SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-281500- DELAWARE-PHILADELPHIA- 1053 AM EDT THU OCT 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-067-068-281500- BERKS-CHESTER-MONTGOMERY- 1053 AM EDT THU OCT 27 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ069-281500- BUCKS- 1053 AM EDT THU OCT 27 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. THERE IS A CHANCE FOR ACCUMULATING SNOW SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-NJZ016-021-281500- NEW CASTLE-KENT-SALEM-CUMBERLAND- 1053 AM EDT THU OCT 27 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE POSSIBILITY FOR MINOR TIDAL FLOODING ALONG DELAWARE BAY WITH THE EARLY AFTERNOON HIGH TIDE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-MDZ008-012-015-019-020-NJZ013-014-017>020-022>027-281500- INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1053 AM EDT THU OCT 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH TIDE CYCLES ALONG THE OCEANFRONT THROUGH THE WEEKEND. THERE IS EVEN A CHANCE FOR MODERATE COASTAL FLOODING WITH THE SATURDAY MORNING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-281500- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1053 AM EDT THU OCT 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW CHANCE FOR GALE CONDITIONS EARLY FRIDAY MORNING AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 4:26 AM EDT | Small Craft Advisory | PHI | 32 hr | |
| Oct 27, 12:36 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 28 hr |
| Oct 27, 2:30 PM EDT | Freeze Warning | PHI | Hunterdon, Somerset | 18 hr |
| Oct 27, 3:15 PM EDT | Winter Storm Watch | PHI | Morris, Sussex, Warren | 25 hr |
| Oct 27, 4:22 AM EDT | Freeze Watch | PHI | Berks | 10 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2011Coastal Flood Advisories in Pennsylvania, 2011Every coastal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.